| Model Number |
02.12.0111FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had knee instability and the cause is unknown.At about 1 year and 11 months post primary the surgeon revised the insert, implanting a thicker one and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21 january 2025 lot 2117973: 14 items manufactured and released on 01-mar-2022.Expiration date: 2027-02-17.No anomalies found related to the problem.To date, 5 items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.